# SDR PIDA08005

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 49,066 hours, 22,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED CORROSION ON THE AFT SIDE OF THE BS 1016 PRESSURE WEB AT THE FRAME ATTACHMENT BETWEEN STR 26LT AND 27LT.  CUT ACCESS HOLE IN FUSELAGE SKIN AND REPAIRED PRESSURE WEB AND SKIN PER BOEING SB 737-53A1075.
